Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What causes pale skin, headache and itchy red spots on face of my son

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
Hi my son woke today looking pale. He had a headache and a temp of 38 c soon we seen red dots appear on his face and some spread here and there on his body. After panadol the headache stopped but the temp came back after 4 hours. The rash is now itchy.
Posted Sat, 22 Mar 2014 in Infections
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer: Due to viral infection. Detailed Answer: Hello, Thanks for trusting us with your health concern. The symptoms that your son is having are likely to be due to a viral fever. It is common to have rash as one of the symptoms of a viral flu. In most of the viral infections the rash starts after the fever subsides, may spread to the whole body or peak for a couple of days and then gradually subside on its own in few days to a week. The rash might be associated with itching and may respond to antihistamine drugs like cetrizine or hydroxyzine. The other possibilities though unlikely in your son's case could be a drug reaction to any medicines taken or bacterial sepsis.These are usually more severe and require prompt treatment. In your child they are not likely as he has no associated symptoms now. But if there is any new symptom like bleeding, pain, pus discharge, breathing difficulty then please consult your pediatrician for confirmation of diagnosis . If the present symptoms persist for more than a week from now please visit your doctor again to rule out bacterial infection. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor